MathSciNet Relay Station
MathSciNet bibliographic data
MR716299 (85k:57008) 57M25 (13A15 13E15)
Traldi, Lorenzo The determinantal ideals of link modules. II. Pacific J. Math. 109 (1983), no. 1, 237–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement